Journal of Differential Geometry

Type numbers in metric differential geometry of higher order

Oldřich Kowalski

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 7, Number 3-4 (1972), 403-421.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214431162

Digital Object Identifier
doi:10.4310/jdg/1214431162

Mathematical Reviews number (MathSciNet)
MR0350666

Zentralblatt MATH identifier
0267.53029

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]

Citation

Kowalski, Oldřich. Type numbers in metric differential geometry of higher order. J. Differential Geom. 7 (1972), no. 3-4, 403--421. doi:10.4310/jdg/1214431162. https://projecteuclid.org/euclid.jdg/1214431162


Export citation